# SDR DXTA200809153275

- Difficulty date: September 15, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600343
- Aircraft time: 8,835 hours, 7,204 cycles
- Engine: Pwc PW306C
- Engine time: 2,700 hours, 2,209 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bushing
- Part number: 556580033
- Condition: Deteriorated
- Location: Bellcrank
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STARTED BOTH ENGINES UNEVENTFULLY THEN LT ENGINE UNEXPECTEDLY STOPPED RUNNING. FOUND RUBBER BUSHING ON LT ENGINE BELLCRANK DETERIORATED.  REPLACED BUSHING.  C/W GROUND RUNS.  PERFORMED ACCELERATION CHECK AND IDLE CUTOFF CHECK IAW MM CHP 71-01-03.  ALL PARAMETERS WITHIN LIMITS.  IDLES ARE WITHIN LIMITS.  UNABLE TO DUPLICATE DISCREPANCY.
